# SDR SWIA201642039

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 36,800 hours, 33,479 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

THE LT ENGINE OIL TEMP WENT TO 198 AND OIL PRESSURE WENT DOWN TO 34.  WHEN THE CREW WENT TO IDLE THE OIL PRESSURE DROPPED FURTHER INTO THE RED WITH ASSOCIATED LT ENGINE OIL PRESSURE WARNING MESSAGE.  CAPTAIN SHUTDOWN THE LT ENGINE AND DECLARED AN EMERGENCY.  FOUND ENGINE OIL OVERSERVICED.  REDUCED ENGINE OIL TO PROPER LEVEL IAW AMM.  R & R LT ENGINE OIL LEVEL PROBE IAW AMM.
